Citation: Matt. "Great Interaction: An Experience with Gabapentin & Sertraline (Zoloft) (exp43776)". Erowid.org. Feb 9, 2007. erowid.org/exp/43776
Lets see...it was Friday and when I woke up for school. I felt a need to be messed up, so I took 600 mgs of Zoloft. The rest of the day I was really cloudy, my vision seemed to have static around the edges, most people probably woundn't like it but, I do. Anywayz, that night there was a football game. I could sort of feel the Zoloft, but much of the buzz or high was gone. I went, receiving the 1800 mgs of Gabapentin during it. I took them immediately, so I would say around 7:30 or so. When the Gabapentin kicked in, around 8:00 or 8:15, I became very happy, yet tired at the same time. The world seemed to move up and down, as in a wave. At the end of the game, I walked up a hill to exit, and this hill seemed huge, but in reality it was barely even a hill. I went straight home and went to bad.
When I was in bed, I began to trip, I think maybe because of the darkness. Way walls seemed to breathe, and I closed my eyes. The image was very faded, but I thought I was in my kitchen, and I saw a bag of popcorn in the microwave. I love popcorn, so I went to press the start button, and my hand went though the microwave. I immediately jumped back to reality, and my arm was extended, my finger too, as if I was actually going to push the button. I closed my eyes again, and, the picture still faded, I saw a dragon and a knight fighting. I thought this was the greatest thing ever, as I had never tripped before, and watched the to fight until I passed into sleep.
All in all, I loved it. From that moment on, my favorite pill was Gabapentin.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.